
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 11 · 2015
Issue 3, the volume’s only issue · 5 articles · RSS
Research Articles · 5
- Characterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-Hossainpp. 70–74 · published 23 Nov 2015View PDF6,865 accesses
- Optimal Ordering Policy with Stock-Dependent Demand Rate Under Retailer’s Two Stages Trade Credit Financing Using Discounted Cash Flow (DCF) ApproachRakesh Prakash Tripathi, Harendra Singh, Neha Sangpp. 75–87 · published 18 Nov 2015View PDF7,080 accesses
- Nonlinear Piecewise-Defined Difference Equations with Reciprocal Quadratic TermsRamadan Sabra, Saleem Shafiq Al-Ashhabpp. 88–92 · published 18 Nov 2015View PDF6,762 accesses
- Jute Production in Bangladesh: A Time Series AnalysisMd. Moyazzem Hossain, Faruq Abdullapp. 93–98 · published 6 Dec 2015View PDF10,393 accesses
- Optimization of Penalty Parameter in Penalized Nonlinear Canonical Correlation Analysis by using Cross-ValidationIsamu Nagaipp. 99–106 · published 22 Dec 2015View PDF7,661 accesses